# SDR DXTA2025061903953

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N267QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6213
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE BECOMING MORE DIFFICULT TO STOW FROM INSIDE AIRCRAFT AFTER CLOSING.  REQUIRES EXCESSIVE PULLING FORCE AND MULTIPLE PULLS TO FINALLY GET HANDLE TO STOW PROPERLY.   PERFORMED FUNCTIONAL TEST IAW AMM 52-11-00 OPS CHECK GOOD NO DEFECTS NOTED
